My Doc gave me this for High Blood Pressure. I've only taken it 2 days now and my agoraphobia has gotten worse. I also have an anxiety disorder and he gives me Klonopin for that. But ever since I took the Inderal I seem to have worse anxiety. I feel fear and I'm afraid to go out, especially in the day light. I need to out to buy water and I'm planning on waiting until the Sun goes down. Has anyone else taken this and had a similar response?
I did take this medication for migraine prevention. I do not suffer from anxiety but this medication slightly anxious or maybe jumpy would be a better description. For me it was mild and went away after about a week of first starting it. I would imagine that for someone who already suffers from anxiety it could make it worse. I would call your doctor or pharmacist and see what they suggest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2012 • 1 answer
Posted 7 May 2013 • 1 answer
Posted 12 Aug 2015 • 3 answers
Posted 21 Apr 2016 • 3 answers
Posted 19 Dec 2017 • 2 answers